# SDR SIMA20120503007

- Difficulty date: May 3, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 19,236 hours, 15,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND A CRACK ON RIGHT BELLY PANEL SUPPORT FORWARD OF RIGHT INBOARD FLAP TQ BOX.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CRACKED BELLY PANEL SUPPORT RIGHT USING REF SUM 51-40-00.  FABRICATED NEW ANGLE IAW SRM 51-40-02.  TREATED AND PRIMED IAW CPM 51-23-04 AND CPM 51-28-05.  INSTALLED NEW BELLY PANEL SUPPORT IAW SRM 51-40-02 AND TOP COATED IAW CPM 51-23-06.  AIRCRAFT RETURNED TO SERVICE.
